# SDR CALA2014032890714

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 67,182 hours, 24,661 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, ACFT ENCOUNTERED A NOSE WHEEL SENSOR FAULT, BRAKE STEERING CONTROL UNIT FAULT.  FLIGHT CONTINUED, EMERGENCY DECLARED.
